MAUDE Adverse Event Report: DENTSPLY IMPLANTS N.V. ATL BRIDGEBASE TI AM 4 IMP; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS N.V. ATL BRIDGEBASE TI AM 4 IMP; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 68022544
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The dhr and digital design file and both been reviewed and show no anomalies.We are awaiting the return of the device to complete our investigation.The associated implant loss event was reported under mfr report # 3013111692-2025-12178.
 
Event or Problem Description
It was reported that an alantis bridgebase ti am 4 implants fractured and resulted in implant loss.

Brand Name
ATL BRIDGEBASE TI AM 4 IMP
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS N.V.
research campus 10
hasselt limburg B-350 0
BE  B-3500
Manufacturer (Section G)
DENTSPLY IMPLANTS N.V.
research campus 10
hasselt limburg B-350 0
BE   B-3500
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22017790
Report Number3007362683-2025-00008
Device Sequence Number15823564
Product Code NHA
UDI-Device Identifier07392532257339
UDI-Public07392532257339
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193064
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number68022544
Device Lot Number9122585
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/14/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNI ABUTMENT REF NUMBER: 25558 - LOT NUMBER: UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown